# SDR 2017FA0000115

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: General aviation
- Aircraft: N957B
- Make and model: Cessna 560XL
- Aircraft serial: 5605086
- Engine: Pwc PW545B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143796
- Part serial: 00063H2079
- Condition: Failed
- Location: Cockpit
- Part time: 6,100 hours, 4,595 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE RIGHT FORWARD ELECTRICALLY HEATED SIDE WINDOW FAILED. THE WINDOW FAILED IN SUCH A MANNER THAT THE EXTERIOR PORTION OF THE LAMINATED GLASS BURST INTO FRAGMENTS SENDING GLASS DEBRIS AFT INTO THE ENGINE.
